# SDR SCNA96187

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 89524001
- Condition: Discharged
- Location: Nr 2 Rt
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE AGENT LOW LIGHT WAS FOUND ON.  REMOVED AND REPLACED FIRE EXTINGUISHING BOTTLE IAW MAINTENANCE MANUAL 26-20-01, OPS AND LEAK CHECKED OK.
